Neumann, Peter M. (1998) Reflections on Reflection in a Spherical Mirror. The American Mathematical Monthly, 105. 523pp. doi:10.2307/2589403
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Reflections on Reflection in a Spherical Mirror | ||
Journal | The American Mathematical Monthly | ||
Authors | Neumann, Peter M. | Author | |
Year | 1998 (June) | Volume | 105 |
Publisher | Informa UK Limited | ||
DOI | doi:10.2307/2589403Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 12308978 | Long-form Identifier | mindat:1:5:12308978:8 |
GUID | 0 | ||
Full Reference | Neumann, Peter M. (1998) Reflections on Reflection in a Spherical Mirror. The American Mathematical Monthly, 105. 523pp. doi:10.2307/2589403 | ||
Plain Text | Neumann, Peter M. (1998) Reflections on Reflection in a Spherical Mirror. The American Mathematical Monthly, 105. 523pp. doi:10.2307/2589403 | ||
In | (1998) The American Mathematical Monthly Vol. 105. Informa UK Limited |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |